Title: A review of generalized linear mixed models
Authors: Molenberghs, Geert ×
Renard, D.
Verbeke, Geert #
Issue Date: 2002
Publisher: Association Recherche Statistique et Applications
Series Title: Journal de la Societe Francaise de Statistique & Revue de Statistique Appliquee vol:143 pages:53-78
ISSN: 0037-914X
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
109.pdf Published 2809KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.